# SDR REXA2016070201244

- Difficulty date: July 2, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 21,113 hours, 13,765 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 927-969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R IS CORRODED BETWEEN BS 969 - 927 IN MULTIPLE LOCATIONS.  REPAIRED THE STRINGER IAW  SRM 51-21-06-001-001-A01, 53-51-03-101-003-A02, 51-21-11-001-001-A01, 51-25-06-001-001-A01, 51-25-16-001-001-A01 AND 51-42-06-001-001-A01.                                   

"
